The Open UniversitySkip to content
 

Mean squared error properties of kernel estimates of regression quantiles

Jones, M. C. and Hall, Peter (1990). Mean squared error properties of kernel estimates of regression quantiles. Statistics and Probability Letters, 10(2) pp. 283–289.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/0167-7152(90)90043-7
Google Scholar: Look up in Google Scholar

Abstract

Mean squared error properties of kernel estimates of regression quantiles, for both fixed and random design cases, are derived and discussed.

Item Type: Journal Article
Copyright Holders: 1991 Elsevier Science B.V.
ISSN: 0167-7152
Keywords: conditional estimation; nonparametric regression; reference data; smoothing
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28326
Depositing User: Sarah Frain
Date Deposited: 16 Mar 2011 11:29
Last Modified: 16 Mar 2011 11:29
URI: http://oro.open.ac.uk/id/eprint/28326
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk